# SDR UALA2009012600280

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 24,945 hours, 9,811 cycles
- Engine: Iae V2522A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 762308B
- Condition: Unwanted Extend
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT DEPLOYED IN FLIGHT, JUST AFTER LEVELING OFF AT ALT.  WILL NEED TO REPLACE RAT AND ACP FULL OPS TEST.  STARTING REMOVAL.  NEW RAT ON SITE.  REPLACED RAT.  ACCOMPLISHED MAN DEPLOYMENT AND STOW TEST NEED FUNCTIONAL CHECK.  CREW REPORTS THE RAM AIR TURBINE IS DEPLOYED AND GENERATING HYD PRESSURE.
